# SDR IPXA2015030986822

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 26,241 hours, 4,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP LOWER SURFACE HAS 1 PUNCTURE INTO SKIN .250 DIAMETER, LOCATED 170.0" OTBD OF INBD  EDGE AND 5.0" FROM AFT EDGE IN COVE PANEL REPAIRED IAW EO B747-5750-56860-A.
